# SDR 06FDEA0675

- Difficulty date: February 14, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE TELESCOPING DUCT CUTOUT FOUND CRACKED.  REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE TELESCOPING DUCT CUTOUT CRACKED AREA AS PER FEDEX EA 1-5730-90745,  REPAIR CLASSIFIED AS MINOR AS PER   GMM 6-2-100.
